MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 3.0 X 15MM WITHOUT TIP; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS STENT SYSTEM 3.0 X 15MM WITHOUT TIP; STENT, INTRACRANIAL NEUROVASCULAR
Catalog Number M003SZAS30150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Headache (1880)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the second of 3 reports.Subject device remains implanted.
 
Event or Problem Description
The patient underwent successful stent-assisted coil embolization for an unruptured aneurysm located on the basilar apex artery with 2 stents (subject device).Post-procedure the patient was assessed having a mrs and nihss of 0.At the 2 and 6-month follow-up, the patient was assessed having a mrs and nihss of 0.It was reported that 7-month post-procedure, the patient experienced 3 episodes of ophthalmic migraine over a period of approximately 2 months.The patient was treated with medication and the migraine episodes were resolved no residual effects.According to the physician, the adverse event of migraine was possibly related to the procedure, the 2 stents, and the implanted coil mass.This report concerns the second stent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.However, complications such as ophthalmic migraine is a known risk associated with endovascular procedures and noted as such in the device directions for use (dfu).Therefore, an assignable cause of anticipated procedural complication was assigned to this event.

Brand Name
NEUROFORM ATLAS STENT SYSTEM 3.0 X 15MM WITHOUT TIP
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7648180
Report Number3008881809-2018-00289
Device Sequence Number2195271
Product Code NJE
UDI-Device Identifier07613252656142
UDI-Public07613252656142
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
H020002/S046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue NumberM003SZAS30150
Device Lot Number18428870
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer08/10/2018
Initial Report FDA Received Date06/28/2018
Supplement Report FDA Received Date09/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4 TARGET COILS (STRYKER); NEUROFORM ATLAS STENT (STRYKER)
Patient Age64 YR